# SDR USAA2014021700024

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 77,085 hours, 34,717 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5397484000200
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULAR OVERNIGHT VISIT, AFT CARGO COMPARTMENT FLOOR PANEL CROSS BEAM SUPPORT HAS PIECE OF MATERIAL MISSING AT FRAME 56, STRINGER 38R & -Y9.5.  REPLACED AFT CARGO COMPARTMENT FLOOR PANEL CROSS BEAM SUPPORT AT FRAME 56, STRINGER 38R & -Y9.5 IAW A320 SRM 51-42-11.
